# SDR GUUA94957120109A

- Difficulty date: December 1, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- Aircraft time: 28,695 hours, 34,388 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED LT WING X-RAY INSP, DISCOVERED SURFACE CORROSION ON MAIN SPAR AFT FLANGE BETWEEN WS 114.25 TO 124.25.  REMOVED CORROSION AND INSTALLED AN INTERNAL REPAIR STRAP AND EXTERNAL DOUBLER REPAIR.
